# SDR IPXA2024100790244

- Difficulty date: August 9, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,727 hours, 25,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD RT SIDE #2 PALLET LOCATION FLOOR BOARD CORRODED/MISSING SEALANT BETWEEN NEXT PANEL REMOVED FLOORBOARD FOR RII AND INSTALLED REF AMM 53-01-01-424-023.
